# SDR S2YA950027

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 1148100451
- Condition: Broke
- Location: Lt Otbd Mlg Door
- Part time: 3,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, FLIGHT CREW NOTICED THE OUTBOARD GEAR DOOR ACTUATING CAM HAD THE UPPER TANG BROKEN OFF.  MAINTENANCE REPLACED THE CAM ASSY AND OPERATIONAL CHECKED GOOD.  THE TANG THAT BROKE HAD SIGNS OF A PREVIOUS BREAK.  (X)
